# SDR FDEA201607252611

- Difficulty date: July 25, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102888
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1380 STRINGER 28L TO 29R FRAME WEB CORRODED.  FRAME OUT OF LIMITS.  R & R WITH NEW FABRICATED FRAME WEB STR 28R-STR 24L IAW DWG 146N1010, SHT 3, REV C.  NEW FRAME WEB FABRICATED IAW DWG NR 146N1028, SHT 09, REV C.  REPAIR CLASSIFIED AS MAJOR.
